How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1379
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I want to stop taking all my medication iam on 5ml celixa

Customer Question

I want to stop taking all my medication iam on 5ml celixa and 20ml Ativan a day.. which one should I cut out first ??
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I see a psychiatrist ..she says to cut down the Ativan first I take 20 ml of Ativan a day and 5ml of celixa a day.. I used to take 10ml celixa and it made me sleep and felt like a sombie and sick ..so I cut the celixa back and feel better
JA: Anything else in your medical history you think the psychologist should know?
Customer: no.. I just got a doctors check up everything done and everything is good except they found a cyst in my kidney.. and low blood in urin sample.. he said nothing to worry about...just a trace of blood..but every morning I wake up I have swollen hands ..swollen nose and very sore joints for about a hour swelling goes down..also pee a lot
JA: How long have you been dealing with the pain? Does the pain affect your breathing?
Customer: what pain
Submitted: 1 month ago.
Category: Mental Health
Customer: replied 1 month ago.
how long before I get my answer ??
Customer: replied 1 month ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call.
Customer: replied 1 month ago.
Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 1 month ago.
do you need more information
Customer: replied 1 month ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Phone Counseling Session. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Doctor John MD replied 1 month ago.

Hello and welcome to JustAnswer.com

This is Dr. John and I will be helping you today.

I will be reviewing your question and will respond shortly.

I may need to ask a few more questions in order to best serve you.

Thank you for your patience.

Answers here are for education and information only.

Expert:  Doctor John MD replied 1 month ago.

I would recommend following the decrease of medications as suggested by your psychiatrist and slowly cut back on the Ativan first. If you notice that you are having increased symptoms as you cut down the medication, it is important to let your psychiatrist know so she can monitor and adjust doses as needed.

Expert:  Doctor John MD replied 1 month ago.

Does that answer your question?

Customer: replied 1 month ago.
no because my phobias have gotten worse and I think it is the celixa making them worse .. what do you think .. my sister pasted away 2 and a half year ago..before her passing i was only taking 5 mls of celixa and 1 ml of ativan..my dog passed away 2months ago and I had to up my ativan to 2ml a day.. I feel better with that dose of ativan..but my phobias are still there I never had any phobias before only depression and anxiety.. is phobias a side effect from celixa or ativan ???? Is sweating a and swollen nose and hands and feet a side effect of celixa or ativan??? I really want off all these drugs ...
Customer: replied 1 month ago.

I'am not happy with the slow response to my question..and now I fiinally got an answer and he can not call me and he has not replyed to my question.. I do not want to request another expert ..just want my money back ..not happy !!! *****

Expert:  Karel1 replied 1 month ago.

I am a respiratory therapist who suffered for years with narcolepsy, taking these types of medications. You must cut the doses ever so slowly to avoid any type of mania. 1/4 a pill every 10 days. Usually for me. the Ativan is what I would take to hel with the withdrawal effects coming off the medications. I would ask your physician if there is something else she can give you while you come off the Ativan that you can take only if the withdrawal makes you ill. Since you at on the higher dose Ativan. You might want to try reducing it, but please if you have to chop up the pill in tiny pieces as they are small. Very little reduction at a time. I'm not a psychiatrist, but wanted to give you my take on this question.